# SDR SIMA20150304010

- Difficulty date: March 4, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 26,012 hours, 21,904 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S EMER FLASHLIGHT CRADLE BROKEN.  NO PARTS AT CMI, TRANSFERRED TO AML PAGE 3713135 ITEM 4.  R & R FWD FLIGHT ATTENDANT`S FLASHLIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-50-16.  MEL ITEM RESTORED.
